# SDR MASA2011080303380

- Difficulty date: August 2, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 20,775 hours, 16,314 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Medical Kit
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEMK KIT OPENED/USED (BRONC INHALER0).  R2 EEMK.
